Here comes the storm

Moods are dipping

I knew the low moods would come. Each day I’m wakening up in a slightly more detached and apathetic mindset than the day before. What I have no way of measuring yet is whether it’s a side effect of the mood stabiliser, or the natural remnants of a manic episode.

Process of elimination

I’ve went cold turkey on the two most evident causes of side effects. Diazepam which is a tranquilliser, and Olanzapine which is an Anti-Psychotic. I hope that makes a few people squirm. This is real life, and some people go through it the hard way.

Body’s not designed for medication

I don’t feel that my body adjusts well to medication. If I was meant to have these chemicals in my system, I’d be born with them. I’d go as far as to say the medical journals are almost entirely incomplete and misguided in regards to mental well-being.

What the doctors are likely missing is that some symptoms of a condition may be entirely artificial. That is, they’re man made via medical intervention.

I have the funniest feeling that once I get off Lithium (mood stabiliser), I’ll start to feel like my old self once again.

What alarms me is the people who will remain on Lithium, then get depressed, then start anti-depressants. It’s side effect, on top of side effect, medication on top of medication.

The Prognosis

I’ll be fine after a while. I just need to get these prescribed pills out of my system as soon as possible.

Anyone can be Bipolar. Anyone can crash their brain if they push it too far.

Some of us have no concept of limitations, some of us do. That is perhaps the only distinguishing feature which makes me more susceptible to mental ill health than you.

 

 

Leave a Reply

Your email address will not be published. Required fields are marked *